Alert archive / Indiana / Flash Flood Warnings in 2008
Flash Flood Warning 19, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 3, 2008, 10:20 AM EDT for 10 counties in Indiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 10:20 AM EDT (14:20 UTC)
- Expired
- Jun 3, 2008, 3:49 PM EDT
- In force
- 5 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, IN, Clay County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 73 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 11:30 AM EDT | FLASH FLOOD | 3 Se Brazil, IN | WATER ACROSS ROADWAY ON COUNTY ROAD 200 EAST FROM COUNTY ROAD 600 NORTH TO 800 NORTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1611 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 031422
FFWIND
INC013-021-105-109-119-121-133-153-165-167-032015-
/O.NEW.KIND.FF.W.0019.080603T1420Z-080603T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 AM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORGAN COUNTY IN CENTRAL INDIANA...
NORTHWESTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
CLAY COUNTY IN WEST CENTRAL INDIANA...
OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN PARKE COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
VIGO COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 415 PM EDT/315 PM CDT/
* AT 1015 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO THE WARNING AREA.
THESE STORMS CAUSED FLASH FLOODING IN OTHER PARTS OF CENTRAL
INDIANA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNIVERSAL...STAUNTON...SEELYVILLE...ROSEDALE...NORTH TERRE HAUTE...
LAKE HART...KNIGHTSVILLE...HARMONY...CLOVERDALE...CARBON...BROOKLYN
AND BETHANY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 0 AND 61.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3935 8758 3936 8754 3951 8755 3965 8753
3963 8664 3961 8664 3961 8648 3963 8647
3963 8629 3920 8628 3917 8725 3915 8726
3913 8761
TIME...MOT...LOC 1420Z 180DEG 0KT 3948 8635
$$
JK2 follow-up statements
000
WGUS73 KIND 031708
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
107 PM EDT TUE JUN 3 2008
INC013-105-109-119-153-031717-
/O.CAN.KIND.FF.W.0019.000000T0000Z-080603T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-MONROE-MORGAN-OWEN-SULLIVAN-
107 PM EDT TUE JUN 3 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN
SULLIVAN...NORTHERN MONROE...NORTHWESTERN BROWN...OWEN AND MORGAN
COUNTIES...
FLOODING HAS RECEDED IN THOSE AREAS.
LAT...LON 3935 8758 3937 8754 3949 8755 3965 8753
3963 8665 3951 8676 3943 8708 3918 8708
3927 8723 3926 8759
TIME...MOT...LOC 1707Z 180DEG 0KT 3948 8635
$$
INC021-121-133-165-167-032015-
/O.CON.KIND.FF.W.0019.000000T0000Z-080603T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-PARKE-PUTNAM-VERMILLION-VIGO-
107 PM EDT TUE JUN 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT/315 PM
CDT/ FOR CLAY...VIGO...SOUTHERN PUTNAM...SOUTHERN PARKE AND SOUTHERN
VERMILLION COUNTIES...
AT 1259 PM EDT...LAW ENFORCEMENT OFFICIALS REPORTED FLOODING WAS
RECEDING...BUT STILL A PROBLEM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIVERSAL...
STAUNTON...SEELYVILLE...ROSEDALE...NORTH TERRE HAUTE...
KNIGHTSVILLE...HARMONY...CLOVERDALE AND CARBON.
LAT...LON 3935 8758 3937 8754 3949 8755 3965 8753
3963 8665 3951 8676 3943 8708 3918 8708
3927 8723 3926 8759
TIME...MOT...LOC 1707Z 180DEG 0KT 3948 8635
$$
JK000
WGUS73 KIND 031949
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 PM EDT TUE JUN 3 2008
INC021-121-133-165-167-031957-
/O.CAN.KIND.FF.W.0019.000000T0000Z-080603T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-PARKE-PUTNAM-VERMILLION-VIGO-
347 PM EDT TUE JUN 3 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CLAY...VIGO...
SOUTHERN PUTNAM...SOUTHERN PARKE AND SOUTHERN VERMILLION COUNTIES...
HEAVY RAIN EXITED THE AREA SEVERAL HOURS AGO...AND IS UNLIKELY TO
RETURN FOR SEVERAL MORE HOURS.
LAT...LON 3935 8758 3937 8754 3949 8755 3965 8753
3963 8665 3951 8676 3943 8708 3918 8708
3927 8723 3926 8759
TIME...MOT...LOC 1947Z 180DEG 0KT 3948 8635
$$
JKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 7:01 AM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 3, 7:01 AM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 701 AM EDT TUE JUN 3 2008 .AVIATION... DISCUSSION FOR 12Z TAFS. MORNING SHOWERS AND STORMS WITH THEIR OCCASIONAL MVFR TO IFR CONDITIONS SHOULD GIVE WAY AFTER 14-15Z TO VFR CONDITIONS AS THE ACTIVITY WINDS DOWN. THIS SHOULD THEN USHER IN A FEW HOURS OF VFR CONDITIONS UNTIL BETWEEN 20-22Z. AFTER THIS TIME MORE SHOWERS AND TSTORMS ARE EXPECTED. THERE REMAINS UNCERTAINTY AS TO EXACTLY WHERE AND WHEN THE STORMS WILL DEVELOP SO WILL JUST CARRY A MENTION OF VCTS FOR NOW. STORMS ENDING BY 03-05Z AND THEN RETURNING TO VFR FOR THE REST OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 225 AM EDT TUE JUN 3 2008/ DISCUSSION...SFC ANALYSIS EARLY THIS MORNING SHOWS A WARM FRONT ACRS CENTRAL MO STRETCHING IN TO INDIANA. IR IMAGERY SHOWS COOLING TOPS OVR IL AS CONVECTION CONTINUES. SRLY FLOW REMAINS IN PLACE ACRS THE FA AS DEWPOINTS CONTINUE TO RISE INTO THE LWR 60S. RADAR MOSAICS SHOWS TSRA OVR CENTRAL IL PROPAGATING EAST TOWARD CENTRAL INDIANA. MAIN FORECAST CHALLENGE TDY WL BE POPS. MODELS APPEAR IN PRETTY GOOD AGREEMENT TDY AN WL USE A BLEND. GIVEN THE ONGOING PCPN IT APPEARS THAT WE WL HAVE TWO SHOTS AT PCPN ACRS THE FA TDY. THE FIRST WL BE THE ONGOING TSRA OVR IL THAT ARE PUSHING EAST INTO OUR AREA...AFFECTING OUR AREA MAINLY THIS MORNING. THIS AFTERNOON...MODELS AGREE TO PUSH A S/W ACRS CENTRAL INDIANA AS THE WARM FRONT REMAINS IN PLACE AT THE SFC. ALSO ADDING TO THE PCPN THREAT WL BE DAYTIME HEATING...BUT MORNING CLDS AND PCPN MAY DIMINISH ITS EFFECTS SOMEWHAT. TIME SECTIONS ACRS THE AREA TDY INDICATE A SATURATED COLUMN ALONG WITH SOME VV. FURTHERMORE FORECAST SOUNDINGS SHOW CAPE IN EXCESS OF 2K J/KG THIS AFTERNOON WITH FAVORABLE LI/S AND CONVECTIVE TEMPS ONLY IN THE LOWER 80S. THUS CATEGORICAL POPS WL BE THE WAY TO GO. STRONG TO SVR STORMS APPEAR POSSIBLE GIVEN THE AMOUNT OF CAPE AVAILABLE WITH THE MAIN THREATS BEGIN DAMAGING WIND AND LARGE HAIL. GIVEN OUR H8 TEMPS THE MAVMOS LOOKS ON THE MARK AND WL STICK CLOSE. TSRA EXPECTED TO BE LINGERING ACRS THE AREA TONIGHT AS WARM FRONT WL REMAIN IN PLACE ACRS THE AREA. SOUNDING REMAIN RATHER MOIST AND INSTABILITY REMAINS WITH FAVORABLE CAPE AND LI/S. FURTHERMORE MODELS INDICATE STRONG LLJ PUSHING THROUGH OHIO VALLEY. HENCE WL RAISE POPS TO CATEGORICAL LVLS AGAIN. A BLEND OF THE MAVMOS AND METMOS APPEARS THE WAY TO GO GIVEN THE EXPECTED CLOUDS AND PCPN. ON WEDNESDAY...THE WARM FRONT PUSHES FARTHER NORTH AS THE UPPER RIDGE BUILDS IN SOMEWHAT. THIS SHUD REMOVE THE MAJOR FOCUS FOR LOWER LVL CONVERGENCE. HOWEVER MUCH OF THE FA WL REMAIN IN THE WARM SECTOR...WITH A TROPICAL AIR MASS IN PLACE...TEMPS IN THE MID AND UPPER 80S AND VERY HUMID DEW POINTS IN NEAR 70. THUS DIURNAL TSRA CANNOT BE RULED OUT. GIVEN THE EXPECTED PREVIOUS RAIN AND MOISTURE...WL LEAN SLIGHTLY COOLER THAN THE MAVMOS AS HEATING MIGHT BE A BIT MORE DIFFICULT. A WARM...HUMID...SUMMER NIGHT IS EXPECTED WED NIGHT AS DEW POINTS WL REMAIN IN THE UPPER 60S AND THE WARM FRONT WL BE WELL NORTH OF THE FA AS A RIDGE BUILDS IN FROM THE SERN STATES INTO THE OHIO VALLEY. A BLEND OF THE MAVMOS AND METMOS WL WORK FINE. THE WARMEST DAY OF THE YEAR SO FAR APPEARS TO BE IN STORE FOR THURSDAY AS HIGH PRES TO THE SE WL ALLOW A WARM SOUTHERLY FLOW ACRS THE AREA. H8 TEMPS LOOK TO REACH 18C...RESULTING IN TEMPS NEAR 90. FORECAST SOUNDINGS ON THURSDAY SHOW H7 TEMPS NEAR 14C...RESULTING IN A STRONG CAP. WL KEEP DIURNAL TSRA MENTION OUT. AS FOR THE EXTENDED... FRIDAY THROUGH SATURDAY...SFC LOW THAT FORMED OVER THE SOUTHERN ROCKIES WILL MOVE NE TO MN BY FRIDAY. SOME DESTABILIZATION WILL OCCUR AHEAD OF THE COLD FRONT OVER MO/IL SO HAVE KEPT IN A LOW POP FOR FRIDAY AFTERNOON. BY FRIDAY NIGHT THE FRONT WILL HAVE WEAKENED SOME AS THE H5 LOW AND SHORT WAVE ARE FARTHER TO THE NORTH BUT THERE IS STILL A CHANCE THAT STORMS WILL GET GOING ALONG THE BOUNDARY AND HAVE PUT IN 50 POPS FOR THAT TIME. PRECIP MAY CONTINUE INTO SATURDAY AND TIMING IS STILL UNCERTAIN THAT FAR OUT SO HAVE HELD ONTO POPS THEN. SUNDAY/MONDAY...HAVE KEPT SUN/MON DRY FOR NOW ALTHOUGH ITS POSSIBLE THERE COULD BE SOME SCT TSRA. CHANCES ARE TOO LOW FOR INCLUSION NOW IN DAYS 6/7. TEMPS THROUGH THE EARLY PART OF THE WEEK WILL BE ABOVE NORMAL IN THE MIDDLE TO UPPER 80S AND POSSIBLY THE 90S. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...JOHNSON
Hazardous weather outlook, Jun 3, 9:36 AM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 936 AM EDT TUE JUN 3 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-041000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 936 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS POSSIBLE: DAMAGING STRAIGHT LINE WIND LARGE HAIL ISOLATED TORNADOES FLASH FLOODING LIGHTNING AREAS AFFECTED AND TIMING: ALL OF CENTRAL INDIANA...MAINLY LATE THIS AFTERNOON AND EVENING. DISCUSSION: THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. A WARM FRONT WILL BE IN PLACE ACROSS CENTRAL INDIANA TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING AS A WARM AND UNSTABLE AIR MASS WILL BE IN PLACE ACROSS INDIANA. THUNDERSTORMS THAT DEVELOP TODAY AND TONIGHT MAY BE CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...AS WELL AS LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN IS EXPECTED TO ACCOMPANY THE THUNDERSTORMS AND THIS MAY RESULT IN FLASH FLOODING. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. STORMS ON WEDNESDAY AFTERNOON CLOUD BE SEVERE ALSO. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WIND AND LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-041000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 936 AM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS POSSIBLE: DAMAGING STRAIGHT LINE WIND LARGE HAIL ISOLATED TORNADOES FLASH FLOODING LIGHTNING AREAS AFFECTED AND TIMING: ALL OF CENTRAL INDIANA...MAINLY LATE THIS AFTERNOON AND EVENING. DISCUSSION: THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY. A WARM FRONT WILL BE IN PLACE ACROSS CENTRAL INDIANA TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING AS A WARM AND UNSTABLE AIR MASS WILL BE IN PLACE ACROSS INDIANA. THUNDERSTORMS THAT DEVELOP TODAY AND TONIGHT MAY BE CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...AS WELL AS LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN IS EXPECTED TO ACCOMPANY THE THUNDERSTORMS AND THIS MAY RESULT IN FLASH FLOODING. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. STORMS ON WEDNESDAY AFTERNOON CLOUD BE SEVERE ALSO. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WIND AND LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Special weather statement, Jun 3, 4:27 AM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 427 AM EDT TUE JUN 3 2008 INZ021-028>031-035>049-051>057-060>065-067>072-031230- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 427 AM EDT TUE JUN 3 2008 ...MODERATE RISK OF SEVERE WEATHER ACROSS CENTRAL INDIANA TODAY AND TONIGHT... A WARM FRONT WILL BE IN PLACE ACROSS CENTRAL INDIANA TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING AS A WARM AND UNSTABLE AIR MASS WILL BE IN PLACE ACROSS INDIANA. THUNDERSTORMS THAT DEVELOP TODAY AND TONIGHT MAY BE CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...AS WELL AS LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN IS EXPECTED TO ACCOMPANY THE THUNDERSTORMS AND THIS MAY RESULT IN FLASH FLOODING. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. PEOPLE SHOULD PAY A BIT MORE ATTENTION TO THE WEATHER TODAY AND TONIGHT. STAY ALERT FOR WATCHES AND WARNINGS THAT MAY BE ISSUED FOR YOUR AREA. ENSURE THAT YOUR FAMILY AND COWORKERS ARE FAMILIAR WITH YOUR EMERGENCY ACTION PLAN...AND KNOW WHAT TO DO AND WHERE TO GO WHEN A WARNING IS ISSUED. IF A WARNING IS ISSUED FOR YOUR AREA...TAKE ACTION TO PROTECT LIFE AND PROPERTY. PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:43 AM EDT | Flash Flood Warning | IND | Boone, Fountain, Hendricks, Montgomery, Parke, Putnam and 1 more | 7 hr |
| Jun 3, 10:35 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 14 days |
| Jun 3, 10:35 AM EDT | River Flood Warning | IND | Knox | 67 hr |
| Jun 3, 10:35 AM EDT | River Flood Warning | IND | Knox | 18 days |
| Jun 3, 11:20 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Lawrence, Monroe | 40 min |
| Jun 3, 11:37 AM EDT | Tornado Warning | IND | Lawrence, Monroe | 38 min |
| Jun 3, 11:57 AM EDT | Tornado Warning | IND | Jackson, Lawrence | 18 min |
| Jun 3, 1:21 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Sullivan, Vermillion and 1 more | 54 min |
| Jun 3, 2:04 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 39 min |
| Jun 3, 2:09 PM EDT | Severe Thunderstorm Warning | IND | Greene, Sullivan | 45 min |
| Jun 3, 2:41 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew | 30 min |
| Jun 3, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 39 min |
| Jun 3, 3:34 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 20 hr |
Nearby
Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.